# SDR LR7A2020081422278

- Difficulty date: August 12, 2020
- Submitted: August 15, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,923 hours, 33,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T40050
- Condition: Dented
- Location: Bs 865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND FS865 FUSELAGE SKIN DENTED AT LBL61, WL193. / REPAIRED IAW  SMP583 SRM, FIG. 51-140-12.    NR# 281590.
